# SDR ASAA2019031428799

- Difficulty date: March 14, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CRACKED BAFFLE CLIP BAFFLE BETWEEN STA 500G AND 500H FOUND TO BE CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE IAW SRM 51 40 02 0G 0.
